AM  Vol.2 No.3 , March 2011
On Hilbert’s Integral Inequality and Its Applications
Abstract: The main result of this paper is presented as follows Let h is homogeneous and symmetric of degree and Then where provided the integrals on the RHS do exists. Some other special cases are also deduced
Cite this paper: nullW. Sulaiman, "On Hilbert’s Integral Inequality and Its Applications," Applied Mathematics, Vol. 2 No. 3, 2011, pp. 379-382. doi: 10.4236/am.2011.23045.

[1]   G. H. Hardy, J. E. Littlewood and G. Polya, “Inequalities,” Cambridge University Press, Cambridge, 1952.

[2]   J. E. Mitronovic, J. E. Pecaric and A. M. Fink, “Inequalities Involving Functions and Their Integrals and Derivatives,” Boston Kluwer Academic Publishers, 1991.

[3]   P. X. Ying and G. Mingzhe, “On Hilbert’s Integral Inequality and Its Applications,” Journal of Applied Mathematics, Preprint.